# SDR DALA1011920646

- Difficulty date: April 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 65,095 hours, 30,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 486 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS DENT W/GOUGE STA 486 INBD STR 27L.  ACCOMPLISHED ER/A 
482422-14, REF NON ROUTINE CARD 154263. (DL757101330)
